# SDR AALA20161213005

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 22,278 hours, 8,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 111911
- Condition: No Test
- Location: Emergency Lights
- Part time: 3,067 hours, 1,269 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 13 - 21 DO NOT PASS TEST IAW WORK CARD 2908. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1675 IAW AMM 33-51-06.
